# SDR QXEA2013022100516

- Difficulty date: February 21, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO PILOTS SIDE INBD SEAT TRACK WORN ON UPPER SURFACE.  SMOOTHED DAMAGE IAW SRM 53-10-49-02-01, REV 12.   CONFIRMED CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1 REV 7.  BLENDS FOUND TO BE WITH IN LIMITS IAW SRM 53-10-49-02-01, REV 12.
